| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6), the reporter contacted animas, alleging a audio tone/vibration (no sounds) issue.It was alleged that the vibratory alarm was working.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may cause the user to miss an alarm or warning that may cause cessation of insulin delivery.
Additional Manufacturer Narrative
Follow-up #1: the device has been returned and evaluated by product analysis on 10/17/2017 with the following findings: during investigation, the pump powered on with no audible alarm.The pump was opened and there was a crack in the solder join observed on the piezo.A test case was used and the alarm was audible and fully functional.